MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® TOUCHLESS® PLUS UNISEX PRE-LUBRICATED VINYL COUDE URETHRAL CATHETER; INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® TOUCHLESS® PLUS UNISEX PRE-LUBRICATED VINYL COUDE URETHRAL CATHETER; INTERMITTENT CATHETER
Model Number 4A7114
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the intermittent catheters were not the same sizes sometimes they were smaller and kink up.
 
Additional Manufacturer Narrative
The reported issue was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be "components damaged received from supplier".The lot number was unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because instruction for use could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARD® TOUCHLESS® PLUS UNISEX PRE-LUBRICATED VINYL COUDE URETHRAL CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14886680
Report Number1018233-2022-05068
Device Sequence Number5040150
Product Code FCM
UDI-Device Identifier00801741046452
UDI-Public(01)00801741046452
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K910653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4A7114
Device Catalogue Number4A7114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date07/01/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale